Alert archive / Georgia / Frost Advisories in 2007

Frost Advisory 8, NWS Charleston, SC

November 16, 2007

NWS Charleston, SC issued this frost advisory at Nov 16, 2007, 1:53 PM EST. It took effect at Nov 17, 2007, 12:00 AM EST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Nov 16, 2007, 1:53 PM EST (18:53 UTC)
In effect from
Nov 17, 2007, 12:00 AM EST
Expired
Nov 17, 2007, 9:00 AM EST
In force
9 hr
Issued by
NWS Charleston, SC

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KCHS 161853
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
153 PM EST FRI NOV 16 2007

SCZ048>051-162000-
/O.UPG.KCHS.FZ.A.0009.071117T0600Z-071117T1300Z/
/O.EXA.KCHS.FZ.W.0010.071117T0600Z-071117T1300Z/
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
INCLUDING THE CITIES OF...BEAUFORT...HILTON HEAD...EDISTO BEACH...
CHARLESTON...JASPER
153 PM EST FRI NOV 16 2007

...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM EST SATURDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

COOL HIGH PRESSURE WILL SETTLE OVER THE AREA TONIGHT WITH CLEAR
SKIES AND LIGHT WINDS. TEMPERATURES ARE EXPECTED TO DROP INTO THE
UPPER 20S ACROSS SOUTHEAST SOUTH CAROLINA WEST OF A LINE FROM LEVY
TO BEAUFORT...ADAMS RUN...AND AWENDAW. THIS WILL INCLUDE INLAND
PORTIONS OF THE TRI-COUNTY AREA. 

SCATTERED TO WIDESPREAD FROST IS EXPECTED IN ALL AREAS AWAY FROM
THE IMMEDIATE COAST.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

GAZ119-162000-
/O.EXA.KCHS.FZ.W.0010.071117T0600Z-071117T1300Z/
COASTAL CHATHAM-
INCLUDING THE CITY OF...TYBEE ISLAND
153 PM EST FRI NOV 16 2007

...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM EST SATURDAY. 

COOL HIGH PRESSURE WILL SETTLE OVER THE AREA TONIGHT WITH CLEAR
SKIES AND LIGHT WINDS. TEMPERATURES ARE EXPECTED TO DROP TO AROUND
FREEZING MAINLY WEST OF A LINE FROM SAVANNAH TO RICHMOND
HILL...RICEBORO AND COX. SCATTERED TO WIDESPREAD FROST IS ALSO
EXPECTED IN THESE AREAS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

GAZ101-116-118-137-138-140-SCZ047-162000-
/O.CON.KCHS.FZ.W.0010.071117T0600Z-071117T1300Z/
EFFINGHAM-INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-
INLAND MCINTOSH-INLAND JASPER-
INCLUDING THE CITIES OF...SPRINGFIELD...PEMBROKE...SAVANNAH...
LUDOWICI...HINESVILLE...TOWNSEND...RIDGELAND
153 PM EST FRI NOV 16 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM EST
SATURDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM EST
SATURDAY. 

COOL HIGH PRESSURE WILL SETTLE OVER THE AREA TONIGHT WITH CLEAR
SKIES AND LIGHT WINDS. TEMPERATURES ARE EXPECTED TO DROP TO AROUND
FREEZING MAINLY WEST OF A LINE FROM SAVANNAH TO RICHMOND
HILL...RICEBORO AND COX. SCATTERED TO WIDESPREAD FROST IS ALSO
EXPECTED IN THESE AREAS.

A FREEZE OF 2 TO 5 HOURS IS EXPECTED...WHICH IS SUFFICIENT TO END
THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS SHOULD
PREPARE NOW FOR A KILLING FREEZE.

$$

GAZ117-139-141-162000-
/O.NEW.KCHS.FR.Y.0008.071117T0600Z-071117T1300Z/
COASTAL BRYAN-COASTAL LIBERTY-COASTAL MCINTOSH-
INCLUDING THE CITIES OF...FORT MCALLISTER...HALFMOON LANDING...
DARIEN
153 PM EST FRI NOV 16 2007

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM EST SATURDAY FOR
COASTAL GEORGIA.

COOL HIGH PRESSURE WILL SETTLE OVER THE AREA TONIGHT WITH CLEAR
SKIES AND LIGHT WINDS. SCATTERED TO WIDESPREAD FROST IS EXPECTED
ACROSS THE COASTAL COUNTIES OF SOUTHEAST GEORGIA WITH THE
EXCEPTION OF THE IMMEDIATE COAST.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

JRL
5 follow-up statements
000 
WWUS72 KCHS 161908
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
208 PM EST FRI NOV 16 2007

GAZ101-116-118-119-137-138-140-SCZ047>051-170600-
/O.CON.KCHS.FZ.W.0010.071117T0600Z-071117T1300Z/
EFFINGHAM-INLAND BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-INLAND MCINTOSH-INLAND JASPER-BEAUFORT-
COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
INCLUDING THE CITIES OF...SPRINGFIELD...PEMBROKE...SAVANNAH...
TYBEE ISLAND...LUDOWICI...HINESVILLE...TOWNSEND...RIDGELAND...
BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON...JASPER
208 PM EST FRI NOV 16 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM EST
SATURDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM EST
SATURDAY FOR MUCH OF SOUTHEAST SOUTH CAROLINA AND SOUTHEAST
GEORGIA.

COOL HIGH PRESSURE WILL SETTLE OVER THE AREA TONIGHT WITH CLEAR
SKIES AND LIGHT WINDS. TEMPERATURES WEST OF INTERSTATE 95 WILL
DROP TO BETWEEN 25 AND 30 DEGREES AFTER MIDNIGHT. FARTHER
EAST...LOW TEMPERATURES WILL DIP INTO THE 29 TO 32 DEGREE
RANGE...MAINLY WEST OF A LINE FROM RICHMOND HILL TO
SAVANNAH...BEAUFORT AND DANIEL ISLAND.

WITH THE EXCEPTION OF THE IMMEDIATE COASTAL AREAS...SCATTERED TO
WIDESPREAD FROST IS ALSO EXPECTED. 

A FREEZE OF 2 TO 5 HOURS IS EXPECTED IN MANY AREAS...WHICH IS
SUFFICIENT TO END THE GROWING SEASON. THOSE WITH AGRICULTURAL
INTERESTS SHOULD PREPARE NOW FOR A KILLING FREEZE.

$$

GAZ117-139-141-170600-
/O.CON.KCHS.FR.Y.0008.071117T0600Z-071117T1300Z/
COASTAL BRYAN-COASTAL LIBERTY-COASTAL MCINTOSH-
INCLUDING THE CITIES OF...FORT MCALLISTER...HALFMOON LANDING...
DARIEN
208 PM EST FRI NOV 16 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM EST
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM EST
SATURDAY FOR COASTAL GEORGIA.

COOL HIGH PRESSURE WILL SETTLE OVER THE AREA TONIGHT WITH CLEAR
SKIES AND LIGHT WINDS. SCATTERED TO WIDESPREAD FROST IS EXPECTED
ACROSS THE COASTAL COUNTIES OF SOUTHEAST GEORGIA WITH THE
EXCEPTION OF THE IMMEDIATE COAST.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

JRL
000 
WWUS72 KCHS 162203
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
503 PM EST FRI NOV 16 2007

GAZ101-116-118-119-137-138-140-SCZ047>051-170600-
/O.CON.KCHS.FZ.W.0010.071117T0600Z-071117T1300Z/
EFFINGHAM-INLAND BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-INLAND MCINTOSH-INLAND JASPER-BEAUFORT-
COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
INCLUDING THE CITIES OF...SPRINGFIELD...PEMBROKE...SAVANNAH...
TYBEE ISLAND...LUDOWICI...HINESVILLE...TOWNSEND...RIDGELAND...
BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON...JASPER
503 PM EST FRI NOV 16 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM EST
SATURDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM EST
SATURDAY. 

COOL HIGH PRESSURE WILL SETTLE OVER THE AREA TONIGHT WITH CLEAR
SKIES AND LIGHT WINDS. TEMPERATURES WEST OF INTERSTATE 95 WILL
DROP TO BETWEEN 25 AND 30 DEGREES AFTER MIDNIGHT. FARTHER EAST...
LOW TEMPERATURES WILL DIP INTO THE 29 TO 32 DEGREE RANGE...MAINLY
WEST OF A LINE FROM RICHMOND HILL TO SAVANNAH...BEAUFORT AND
DANIEL ISLAND.

WITH THESE LOW TEMPERATURES IN THE FORECAST...WE MAY REACH RECORD
LOW TEMPERATURES TONIGHT...ESPECIALLY FOR DOWNTOWN CHARLESTON AND
SAVANNAH AIRPORT. THE RECORD LOW TEMPERATURE FOR DOWNTOWN CHARLESTON
IS 39...SET IN 1933. THE RECORD LOW TEMPERATURE FOR CHARLESTON
AIRPORT IS 24...SET IN 1933. THE RECORD LOW TEMPERATURE FOR
SAVANNAH AIRPORT IS 28...SET IN 1970.

WITH THE EXCEPTION OF THE IMMEDIATE COASTAL AREAS...SCATTERED TO
WIDESPREAD FROST IS ALSO EXPECTED.

A FREEZE OF 2 TO 5 HOURS IS EXPECTED IN MANY AREAS...WHICH IS
SUFFICIENT TO END THE GROWING SEASON. THOSE WITH AGRICULTURAL
INTERESTS SHOULD PREPARE NOW FOR A KILLING FREEZE.

$$

GAZ117-139-141-170600-
/O.CON.KCHS.FR.Y.0008.071117T0600Z-071117T1300Z/
COASTAL BRYAN-COASTAL LIBERTY-COASTAL MCINTOSH-
INCLUDING THE CITIES OF...FORT MCALLISTER...HALFMOON LANDING...
DARIEN
503 PM EST FRI NOV 16 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM EST
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM EST
SATURDAY. 

COOL HIGH PRESSURE WILL SETTLE OVER THE AREA TONIGHT WITH CLEAR
SKIES AND LIGHT WINDS. SCATTERED TO WIDESPREAD FROST IS EXPECTED
ACROSS THE COASTAL COUNTIES OF SOUTHEAST GEORGIA WITH THE
EXCEPTION OF THE IMMEDIATE COAST.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$
000 
WWUS72 KCHS 170341
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1041 PM EST FRI NOV 16 2007

GAZ101-116-118-119-137-138-140-SCZ047>051-171200-
/O.EXT.KCHS.FZ.W.0010.071117T0500Z-071117T1300Z/
EFFINGHAM-INLAND BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-INLAND MCINTOSH-INLAND JASPER-BEAUFORT-
COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
INCLUDING THE CITIES OF...SPRINGFIELD...PEMBROKE...SAVANNAH...
TYBEE ISLAND...LUDOWICI...HINESVILLE...TOWNSEND...RIDGELAND...
BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON...JASPER
1041 PM EST FRI NOV 16 2007

...FREEZE WARNING NOW IN EFFECT UNTIL 8 AM EST SATURDAY...

THE FREEZE WARNING IS NOW IN EFFECT UNTIL 8 AM EST SATURDAY. 

COLD HIGH PRESSURE WILL SETTLE OVER THE AREA TONIGHT WITH CLEAR
SKIES AND MOSTLY CALM WINDS. AS A RESULT...TEMPERATURES TONIGHT
WILL CONTINUE TO FALL ON AVERAGE ABOUT A DEGREE EVERY HOUR.

LOW TEMPERATURES TONIGHT WILL DROP INTO THE MID AND UPPER 20S
ACROSS MOST LOCATIONS WEST OF ROUTE 17. FARTHER EAST...LOW
TEMPERATURES WILL FALL TO BETWEEN 29 AND 33 DEGREES BY
MORNING...WHILE COMMUNITIES NEAR THE IMMEDIATE COAST WILL DROP
INTO THE UPPER 30S TO AROUND 40.

EVEN A FEW PARTS OF METROPOLITAN CHARLESTON AND SAVANNAH WILL
FALL TO NEAR FREEZING BY SATURDAY MORNING.

WITH TEMPERATURES THIS COLD...A FEW RECORD LOWS ARE POSSIBLE
TONIGHT... ESPECIALLY IN DOWNTOWN CHARLESTON AND AT THE SAVANNAH
AIRPORT. THE RECORD LOW FOR DOWNTOWN CHARLESTON IS 39 DEGREES...SET
IN 1997...WHILE THE RECORD AT THE SAVANNAH AIRPORT IS 
28 DEGREES...SET IN 1970. NO RECORD COLD WILL OCCUR AT THE
CHARLESTON AIRPORT...WHICH IS 24 DEGREES SET IN 1933.

WITH THE EXCEPTION OF THE IMMEDIATE COASTAL AREAS...SCATTERED TO
WIDESPREAD FROST IS ALSO EXPECTED.

THE GROWING SEASON WILL LIKELY COME TO AN END IN MANY AREAS
OVERNIGHT INTO SATURDAY MORNING DUE TO THE FREEZING TEMPERATURES
AND CONSIDERABLE FROST. THOSE WITH AGRICULTURAL INTERESTS SHOULD
HAVE ALREADY PREPARED FOR A KILLING FREEZE.

IF YOU OBSERVE FROST OR FREEZING TEMPERATURES...PLEASE CONTACT
YOUR NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT...1-888-383-2024 AND LEAVE A MESSAGE. YOU CAN ALSO EMAIL YOUR
REPORT TO CHS.SKYWARN@NOAA.GOV. THANK YOU.

$$

GAZ117-139-141-171200-
/O.EXT.KCHS.FR.Y.0008.071117T0500Z-071117T1300Z/
COASTAL BRYAN-COASTAL LIBERTY-COASTAL MCINTOSH-
INCLUDING THE CITIES OF...FORT MCALLISTER...HALFMOON LANDING...
DARIEN
1041 PM EST FRI NOV 16 2007

...FROST ADVISORY NOW IN EFFECT UNTIL 8 AM EST SATURDAY...

THE FROST ADVISORY IS NOW IN EFFECT UNTIL 8 AM EST SATURDAY. 

COLD HIGH PRESSURE WILL SETTLE OVER THE AREA TONIGHT WITH CLEAR
SKIES AND LIGHT WINDS. SCATTERED TO WIDESPREAD FROST IS EXPECTED
ACROSS THE COASTAL COUNTIES OF SOUTHEAST GEORGIA...MAINLY WEST OF
THE INTRACOASTAL.

A FROST ADVISORY MEANS THAT FROST WILL OCCUR. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

THE GROWING SEASON WILL LIKELY COME TO AN END IN MANY AREAS
OVERNIGHT INTO SATURDAY MORNING DUE TO THE FROST.

IF YOU OBSERVE FROST...PLEASE CONTACT YOUR NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT...1-888-383-2024 AND LEAVE A
MESSAGE. YOU CAN ALSO EMAIL YOUR REPORT TO CHS.SKYWARN@NOAA.GOV.
THANK YOU.

$$


33
000 
WWUS72 KCHS 170857
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
357 AM EST SAT NOV 17 2007

GAZ101-116-118-119-137-138-140-SCZ047>051-171400-
/O.EXT.KCHS.FZ.W.0010.000000T0000Z-071117T1400Z/
EFFINGHAM-INLAND BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-INLAND MCINTOSH-INLAND JASPER-BEAUFORT-
COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
INCLUDING THE CITIES OF...SPRINGFIELD...PEMBROKE...SAVANNAH...
TYBEE ISLAND...LUDOWICI...HINESVILLE...TOWNSEND...RIDGELAND...
BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON...JASPER
357 AM EST SAT NOV 17 2007

...FREEZE WARNING NOW IN EFFECT UNTIL 9 AM EST THIS MORNING...

HIGH PRESSURE HAD SETTLED OVER THE AREA THIS MORNING WITH CLEAR 
SKIES AND MOSTLY CALM WINDS. TEMPERATURES WERE AROUND FREEZING 
AT MANY INLAND LOCATIONS.

EVENTUAL LOW TEMPERATURES WILL DROP INTO THE UPPER 20S ACROSS
MOST LOCATIONS WEST OF ROUTE 17. FARTHER EAST...LOW TEMPERATURES
WILL DIP TO BETWEEN 30 AND 33 DEGREES BY DAWN...WHILE COMMUNITIES
NEAR THE IMMEDIATE COAST WILL DROP INTO THE UPPER 30S TO LOWER
40S.

EVEN A FEW PARTS OF METROPOLITAN CHARLESTON AND SAVANNAH WILL
FALL TO NEAR FREEZING.

WITH THE EXCEPTION OF THE IMMEDIATE COASTAL AREAS...SCATTERED TO
WIDESPREAD FROST IS ALSO EXPECTED.

THE GROWING SEASON WILL LIKELY COME TO AN END IN MANY AREAS THIS
MORNING DUE TO THE FREEZING TEMPERATURES AND CONSIDERABLE FROST.

IF YOU OBSERVE FROST OR FREEZING TEMPERATURES...PLEASE CONTACT
YOUR NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT...1-888-
383-2024 AND LEAVE A MESSAGE. YOU CAN ALSO EMAIL YOUR REPORT TO
CHS.SKYWARN@NOAA.GOV. THANK YOU.

$$

GAZ117-139-141-171400-
/O.EXT.KCHS.FR.Y.0008.000000T0000Z-071117T1400Z/
COASTAL BRYAN-COASTAL LIBERTY-COASTAL MCINTOSH-
INCLUDING THE CITIES OF...FORT MCALLISTER...HALFMOON LANDING...
DARIEN
357 AM EST SAT NOV 17 2007

...FROST ADVISORY NOW IN EFFECT UNTIL 9 AM EST THIS MORNING...

HIGH PRESSURE HAD SETTLED OVER THE AREA THIS MORNING WITH CLEAR 
SKIES AND CALM WINDS. SCATTERED TO WIDESPREAD FROST IS EXPECTED
ACROSS THE COASTAL COUNTIES OF SOUTHEAST GEORGIA...MAINLY WEST OF
THE INTRACOASTAL.

A FROST ADVISORY MEANS THAT FROST WILL OCCUR. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

THE GROWING SEASON WILL LIKELY COME TO AN END IN MANY AREAS THIS
MORNING DUE TO THE FROST.

IF YOU OBSERVE FROST...PLEASE CONTACT YOUR NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT...1-888-383-2024 AND LEAVE A
MESSAGE. YOU CAN ALSO EMAIL YOUR REPORT TO CHS.SKYWARN@NOAA.GOV.
THANK YOU.

$$
000 
WWUS72 KCHS 171343
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
843 AM EST SAT NOV 17 2007

GAZ101-116-118-119-137-138-140-SCZ047>051-171445-
/O.EXP.KCHS.FZ.W.0010.000000T0000Z-071117T1400Z/
EFFINGHAM-INLAND BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-INLAND MCINTOSH-INLAND JASPER-BEAUFORT-
COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
INCLUDING THE CITIES OF...SPRINGFIELD...PEMBROKE...SAVANNAH...
TYBEE ISLAND...LUDOWICI...HINESVILLE...TOWNSEND...RIDGELAND...
BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON...JASPER
843 AM EST SAT NOV 17 2007

...FREEZE WARNING WILL EXPIRE AT 9 AM EST THIS MORNING...

TEMPERATURES ARE QUICKLY RISING ABOVE FREEZING AS THE SUN
CONTINUES TO WARM THE EARTH.

$$

GAZ117-139-141-171445-
/O.EXP.KCHS.FR.Y.0008.000000T0000Z-071117T1400Z/
COASTAL BRYAN-COASTAL LIBERTY-COASTAL MCINTOSH-
INCLUDING THE CITIES OF...FORT MCALLISTER...HALFMOON LANDING...
DARIEN
843 AM EST SAT NOV 17 2007

...FROST ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING...

FROST FORMATION IS NO LONGER EXPECTED.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this frost advisory went out at Nov 16, 1:29 PM EST, 24 minutes earlier.

Area forecast discussion, Nov 16, 1:29 PM EST, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
129 PM EST FRI NOV 16 2007

.SYNOPSIS...
HIGH PRES WILL BUILD INTO THE AREA THROUGH TONIGHT. A WEAK BACKDOOR
COLD FRONT WILL MOVE SOUTH THROUGH THE AREA LATE SUN AND SUN NIGHT.
HIGH PRES WILL REBUILD FROM THE N MON AND CONTINUE INTO MID WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
NEARLY PERFECT RADIATIONAL COOLING CONDITIONS SETTING UP FOR
TONIGHT. SURFACE HIGH WILL BE CENTERED DIRECTLY OVER SOUTHEAST
GEORGIA...ALLOWING THE BOUNDARY LAYER TO FULLY DECOUPLE THIS
EVENING OVER ALL BUT THE IMMEDIATE COAST. PATCHY HIGH CIRRUS MAY
DRIFT ACROSS SOUTHEAST GEORGIA OVERNIGHT BUT OVERALL SKIES SHOULD
BE CLEAR. 12Z MOS NUMBERS SEEMED MORE REASONABLE GIVEN THE
SCENARIO WITH A HARD FREEZE INDICATED IN MANY AREAS. EVEN A
CONSIDERABLE PORTION OF COASTAL SOUTH CAROLINA COUNTIES SHOULD
DROP TO OR BELOW FREEZING DESPITE BEING PRETTY FAR FROM THE CENTER
OF THE HIGH. A THIN FRINGE BETWEEN THE BEACHES AND THE FREEZE
AREA WILL LIKELY SEE SCATTERED TO WIDESPREAD FROST DUE TO
DEWPOINTS HOVERING IN THE MID 20S. HAVE UPGRADED THE FREEZE WATCH
FOR THE AREAS WITH AN ONGOING GROWING SEASON TO A WARNING. ALSO
INCLUDED COASTAL CHATHAM IN THE WARNING. DUE TO ITS WIDTH...FAR
INLAND PORTIONS OF THAT ZONE INCLUDING DOWNTOWN SAVANNAH COULD DIP
TO 32 LATE TONIGHT.

RELATIVELY HIGH DEWPOINTS WILL CREATE FAVORABLE CONDITIONS FOR A
MODERATE TO HEAVY FROST OVER THE REMAINDER OF THE GEORGIA COAST
EXCEPT IMMEDIATE COASTAL LOCATIONS. WILL HOIST A FROST ADVISORY
FOR THOSE AREAS.

&&

.SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/...
DRASTICALLY WARMER TEMPERATURES ARE IN STORE FOR SATURDAY AS UPPER
PATTERN BECOMES ZONAL AND 850 MB TEMPS INCREASE BY AS MUCH AS 9
DEGREES C. DRY MID-LEVELS AND WEAK NVA SHOULD KEEP SKIES CLEAR.
WILL CONTINUE WITH HIGHS MID TO UPPER 60S. SATURDAY NIGHT SHOULD
BE QUITE A BIT WARMER/MORE MOIST DUE TO A WEAK RETURN FLOW. WE
SHOULD NOT HAVE ANY FROST/FREEZE CONCERNS.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
MEDIUM RANGE GUIDANCE IS IN FAIRLY GOOD AGREEMENT ACROSS THE
SOUTHEAST UNITED STATES THROUGHOUT THE EXTENDED PERIOD THIS
MORNING. A WEAK COLD FRONT WILL PUSH SOUTHWARD THROUGH THE CWA
SUNDAY NIGHT...WITH HIGH PRESSURE THEN BUILDING FROM THE NORTH ON
MONDAY. HIGH PRESSURE WILL REMAIN THE DOMINANT WEATHER FEATURE
MONDAY THROUGH WEDNESDAY...WITH A COLD FRONT THEN APPROACHING THE
REGION FROM THE WEST FOR WEDNESDAY NIGHT AND THANKSGIVING DAY.

AS FOR FORECAST DETAILS...EXPECT GENERALLY DRY WEATHER THROUGH THE
EXTENDED PERIOD. WILL KEEP THE FORECAST RAIN FREE SUNDAY THROUGH
WEDNESDAY NIGHT...THEN RUN WITH LOW CHANCE POPS ON THANKSGIVING DAY
WITH THE NEXT COLD FRONT EXPECTED TO PUSH THROUGH THE AREA.
TEMPERATURES ARE EXPECTED NEAR TO SLIGHTLY BELOW NORMAL SUNDAY
THROUGH MONDAY...THEN NEAR TO SLIGHTLY ABOVE NORMAL TUESDAY THROUGH
THURSDAY.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
P6SM SKC.

EXTENDED AVIATION OUTLOOK...VFR CONDITIONS WILL PERSIST.

&&

.MARINE...
WINDS AND SEAS ARE DIMINISHING RAPIDLY THIS AFTERNOON. BASED ON
AVAILABLE MARINE OBS SEAS SHOULD BE BELOW 6 FT OVER ALL OF THE
OUTER GEORGIA WATERS. WILL DROP THE SMALL CRAFT FOR AMZ374 WITH
THE AFTERNOON FCST PACKAGE. TRANQUIL CONDITIONS WILL PREVAIL
TONIGHT THROUGH SAT NIGHT WITH ONLY A SLIGHT INCREASE IN SOME BACK
SWELL SAT NIGHT ACROSS THE SC WATERS.

A COLD FRONT WILL PUSH SOUTHWARD THROUGH THE WATERS SUNDAY
NIGHT...WITH HIGH PRESSURE THEN BUILDING BACK INTO THE REGION FOR
MONDAY AND TUESDAY. WINDS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT
ADVISORY THRESHOLDS THROUGH THE PERIOD. SEAS ON THE OTHER HAND MAY
APPROACH SMALL CRAFT CRITERIA LATE MONDAY NIGHT AND TUESDAY ACROSS
THE OUTER GEORGIA WATERS...AS FAVORABLE NORTHEAST FETCH AND DECENT
GRADIENT WILL ALLOW FOR SEAS TO BUILD.

&&

.FIRE WEATHER...
CRITICAL HUMIDITIES ARE EXPECTED ON SATURDAY.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...FROST ADVISORY FROM 1 AM TO 8 AM EST SATURDAY FOR GAZ117-139-
     141.
     FREEZE WARNING FROM 1 AM TO 8 AM EST SATURDAY FOR GAZ101-116-
     118-119-137-138-140.
SC...FREEZE WARNING FROM 1 AM TO 8 AM EST SATURDAY FOR SCZ047>051.
MARINE...NONE.

&&

JRL
Hazardous weather outlook, Nov 16, 10:31 AM EST, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON SC
1031 AM EST FRI NOV 16 2007

GAZ087-088-099-100-114-115-117-119-139-141-SCZ040-042>045-171030-
JENKINS-SCREVEN-CANDLER-BULLOCH-TATTNALL-EVANS-COASTAL BRYAN-
COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-ALLENDALE-HAMPTON-
INLAND COLLETON-DORCHESTER-BERKELEY-
1031 AM EST FRI NOV 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

FIRE WEATHER...CRITICAL RELATIVE HUMIDITY TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

FIRE WEATHER...CRITICAL RELATIVE HUMIDITY SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

GAZ101-116-118-137-138-140-SCZ047-171030-
EFFINGHAM-INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-
INLAND MCINTOSH-INLAND JASPER-
1031 AM EST FRI NOV 16 2007

...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM EST SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

FIRE WEATHER...CRITICAL RELATIVE HUMIDITY TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

FIRE WEATHER...CRITICAL RELATIVE HUMIDITY SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SCZ048>051-171030-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
1031 AM EST FRI NOV 16 2007

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

FIRE WEATHER...CRITICAL RELATIVE HUMIDITY TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

FIRE WEATHER...CRITICAL RELATIVE HUMIDITY SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ330-350-352-354-374-171030-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1031 AM EST FRI NOV 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 4:07 AM ESTFreeze WarningCHSEffingham, Long29 hr

Nearby

Frost Advisories in Georgia, 2007Every frost advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.